Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/53711
Citations
Scopus Web of ScienceĀ® Altmetric
?
?
Full metadata record
DC FieldValueLanguage
dc.contributor.authorVarghese, M.en
dc.contributor.authorMelrose, R.en
dc.contributor.authorSinger, I.en
dc.date.issued2008en
dc.identifier.citationJournal of Differential Geometry, 2008; 78(3):465-473en
dc.identifier.issn0022-040Xen
dc.identifier.issn1945-743Xen
dc.identifier.urihttp://hdl.handle.net/2440/53711-
dc.description.abstractIn this note the fractional analytic index, for a projective elliptic operator associated to an Azumaya bundle, of [5] is related to the equivariant index of [1, 6] for an associated transversally elliptic operator.en
dc.description.statementofresponsibilityV. Mathai, R.B. Melrose, & I.M. Singeren
dc.language.isoenen
dc.publisherLehigh Univen
dc.source.urihttp://www.intlpress.com/JDG/2008/JDG-v78.phpen
dc.titleEquivariant and fractional index of projective elliptic operatorsen
dc.typeJournal articleen
dc.identifier.rmid0020080457en
dc.identifier.doi10.4310/jdg/1207834552en
dc.identifier.pubid43591-
pubs.library.collectionMathematical Sciences publicationsen
pubs.verification-statusVerifieden
pubs.publication-statusPublisheden
dc.identifier.orcidVarghese, M. [0000-0002-1100-3595]en
Appears in Collections:Mathematical Sciences publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.